# SDR ASAA2017020519690

- Difficulty date: February 5, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 37,932 hours, 11,310 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Unknown
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO PLACE SAT PHONE CALL IN SPEED DIAL DIRECTORY. ONLY USED NR 2 SAT PHONE.  ACFT GROUNDED.  ACCOMPLISHED SATCOM COMMUNICATION SYSTEM TEST IAW AMM 23-15-00-730-801, OPS CHECKED GOOD.
